Author(s): Suresh Chand, S.K. Kango, Vikram Singh

Email(s): Email ID Not Available

DOI: Not Available

Address: Suresh Chand1, S.K. Kango2 and Vikram Singh3
1Department of Mathematics, SCVB Govt. College, Palampur, HP-176061 India
2Department of Mathematics, Govt. College, Haripur (Manali), HP-175136 India
3Department of Mathematics, Jwalaiji Degree College , Jwalamukhi, HP-176072 India
*Corresponding Author

Published In:   Volume - 5,      Issue - 1,     Year - 2013


Cite this article:
Suresh Chand, S.K. Kango, Vikram Singh. Triple- Diffusive Convection in a Magnetized Ferrofluid with MFD Viscosity Saturating a Porous Medium: A Nonlinear Stability Analysis. Research J. Science and Tech 5(1): Jan.-Mar.2013 page 01-09.




Recomonded Articles:

Author(s): S.Sharma, Vikas Kumar Jain

DOI: 10.5958/2349-2988.2015.00012.1         Access: Open Access Read More

Author(s): Adebayo, F.O., Obiekezie, S.O.

DOI: 10.5958/2349-2988.2018.00005.0         Access: Open Access Read More

Author(s): Shahanshah Gulpham

DOI:         Access: Open Access Read More

Author(s): R W Gaikwad

DOI:         Access: Open Access Read More

Author(s): M. Vijaya Sekhar Reddy, K. Sasi, K. Ashalatha, M. Madhuri

DOI: 10.5958/2349-2988.2017.00056.0         Access: Open Access Read More

Author(s): Limbesh B. Aal, Jignesh N. Parmar, Vishvesh R. Patel , Dhrubo Jyoti Sen

DOI:         Access: Open Access Read More

Author(s): Ezenobi U.V, F.J. Amaku , Agbidi, Chioma

DOI:         Access: Open Access Read More

Author(s): Siddamsetty Upendra, Siddamsetty Mahendra, Poli Sivasankar Rao

DOI: 10.5958/2349-2988.2017.00091.2         Access: Open Access Read More

Author(s): Sachin S. Rajmane, Sushil R. Mathpati, Jairaj K. Dawle

DOI: 10.5958/2349-2988.2016.00026.7         Access: Open Access Read More

Author(s): Shashikant R Pattan, Nachiket S Dighe, H V Shinde, Deepak S Musmade, Mangesh B Hole, Vinayak M Gaware

DOI:         Access: Open Access Read More

Author(s): Mahalakshmi. R, Saranya. R

DOI: 10.5958/2349-2988.2017.00049.3         Access: Open Access Read More

Author(s): Karunakar Shukla, PK Dubey

DOI:         Access: Open Access Read More

Author(s): Ravi Kumar, Swati Patil, MB Patil, Mahesh S Paschapur, Sachin R Patil

DOI:         Access: Open Access Read More

Author(s): Sachin Kumar, Pratishtha Gupta

DOI: 10.5958/2349-2988.2016.00008.5         Access: Open Access Read More

Author(s): A.K. Meena, Brijendra Singh, Uttam Niranjan, A.K. Yadav, A.K. Nagaria, Kiran, A. Gaurav, Vertika Gautam, R.Singh

DOI:         Access: Open Access Read More

Research Journal of Science and Technology (RJST) is an international, peer-reviewed journal, devoted to science and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2349-2988 


Recent Articles




Tags